MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN

ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Catalog Number 04T75-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed elevated alinity i insulin results.(b)(6) 2025: c-peptide: 22.2 ng/ml, insulin: 28.08 uu/ml, glucose: 117 (no unit of measurement provided).(b)(6) 2025: c-peptide: 43.96 ng/ml, insulin: 225.7 uu/ml, glucose: 131.Roche eclia method: c-peptide: 38.8 ng/ml, insulin: 247.1 uu/ml.(b)(6) 2026: sid (b)(6): c-peptide: 4.12 ng/ml, insulin: 6.4 uu/ml, glucose: 106.The patient is 77-year-old, male, with no abnormalities in glucose metabolism, and currently undergoing treatment for stomach cancer, with total gastrectomy performed in (b)(6).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed elevated alinity i insulin results.(b)(6) 2025: c-peptide: 22.2 ng/ml, insulin: 28.08 uu/ml, glucose: 117 (no unit of measurement provided).(b)(6) 2025: c-peptide: 43.96 ng/ml, insulin: 225.7 uu/ml, glucose: 131.Roche eclia method: c-peptide: 38.8 ng/ml, insulin: 247.1 uu/ml.(b)(6) 2026: sid (b)(6): c-peptide: 4.12 ng/ml, insulin: 6.4 uu/ml, glucose: 106.The patient is 77 year old, male, with no abnormalities in glucose metabolism, and currently undergoing treatment for stomach cancer, with total gastrectomy performed in december.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and supported the complaint issue.A review of tracking and trending for the alinity i insulin assay did not identify any trends related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 83511lp97.A review of the device history record did not identify any non-conformances, potential non-conformances, or deviations with lot 83511lp97 and the complaint issue.Historical performance of the alinity i insulin reagent lot 83511lp97 was reviewed using field data from customers worldwide.The patient¿s data was analyzed and compared to an established control limit.The patient median result for lot 83511lp97 is within the established control limits; therefore, no unusual reagent lot performance was identified.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the alinity i insulin reagent, lot number 83511lp97.

Brand Name
ALINITY I INSULIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24507152
Report Number3002809144-2026-00051
Device Sequence Number13389317
Product Code CFP
UDI-Device Identifier00380740150815
UDI-Public(01)00380740150815(17)260924(10)83511LP97
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Catalogue Number04T75-20
Device Lot Number83511LP97
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age77 YR
Patient SexMale